# SDR DL72L962143

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB OF TORQUE BOX CRACKED AT STA 1213 RT SIDE.  INSTALLED DOUBLER PER MM 53-11-0 PG 832.
